MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number THSCF-35-260-3-AES-SGH-BH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the core wire broke during shaping of the wire tip which resulted in exposure and elongation of the safe-t-j amplatz extra-stiff support heparin coated wire guide.The device was exchanged with another device of the same specifications to continue the tavi (transcatheter aortic valve implantation) procedure.It was further noted that the distal weld connection separated from the coil and safety wire.This product issue occurred prior to patient contact, and it did not result in any reported impact on the procedure.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7888967
Report Number1820334-2018-02881
Device Sequence Number1434423
Product Code DQX
UDI-Device Identifier00827002116849
UDI-Public(01)00827002116849(17)191201(10)5425821
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Catalogue NumberTHSCF-35-260-3-AES-SGH-BH
Device Lot Number5425821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1